Translator Disclaimer
April 2019 Some Qi-type integral inequalities involving several weight functions
Jan-David Hardtke
Tbilisi Math. J. 12(2): 137-152 (April 2019). DOI: 10.32513/tbilisi/1561082573

Abstract

We prove some integral inequalities related to Feng Qi's inequality from [Several integral inequalities, J. Inequal. Pure Appl. Math. 1 (2000), No. 2, 7p., Article No. 19] and obtain a few corollaries.

Citation

Download Citation

Jan-David Hardtke. "Some Qi-type integral inequalities involving several weight functions." Tbilisi Math. J. 12 (2) 137 - 152, April 2019. https://doi.org/10.32513/tbilisi/1561082573

Information

Received: 27 February 2018; Accepted: 15 May 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172318
MathSciNet: MR3973265
Digital Object Identifier: 10.32513/tbilisi/1561082573

Subjects:
Primary: 26D15

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2019
Back to Top